GABA Supplements (Including Picamilon)

Discussion in 'Treatments' started by John Bacon, May 7, 2012.

    1. Gman

      Gman Member Benefactor

      Tinnitus Since:
      07/2016
      Cause of Tinnitus:
      Ototoxic earwax drops
      I realise I’m replying to an old post but I tend to agree about supplements in some ways. However, I used to wear glasses and would get eye fatigue especially when working and reading. But since getting onto NAC I have razor sharp eyesight. I have not worn them since. So they can have an effect if they’re good quality.

      I do think that supplements are important for any nutritional gaps and any deficiencies may actually allow damage to occur (ie oxidative stress) leading to things like tinnitus. In my life I’ve been deficient in certain ones and who knows if it contributed to my current existence.
       
    2. another sean
      Studious

      another sean Member Benefactor

      Location:
      Los Angeles
      Tinnitus Since:
      2015
      Cause of Tinnitus:
      Long duration of low audio
      Hi @JLP ,

      I take 3 things.

      First a take PharmaGABA 3 times a day as maintenance. To help keep my GABA levels increased daily.
      Then if my anxiety if feeling high and I want to reduce it further, I take alcohol free Passion Flower drops and a dose of Magnesium. I've taken all 3 at the same time on some occasions and it really knocks out my anxiety. None of these items call sedation, just calmness. Less stressed.

      The other thing I eat daily that really keep my anxiety under control the most to a point I dont need the supplements except for rare occasions now is a vegetable soup I make as the abundance of whole food vitamin and minerals help the brain control anxiety better. I dont know how exactly it works, but it just does as several nutritionists have told me anxiety is usually caused by a deficiency in the body. I outline the recipe here

      Hope this helps.
       
      • Informative Informative x 1
      • Useful Useful x 1

Share This Page

Loading...